# SDR MALA040277

- Difficulty date: March 18, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N510XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2323
- Aircraft time: 12,154 hours, 12,355 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4068300904
- Part serial: 94090169
- Condition: Malfunctioned
- Location: Flight Guidance
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AP DISCONNECTED IN CRUISE.  FLIGHT WITH THE FOLLOWING SYSTEM FAILURES NOTED:  FTC,  EL TRIM,  YD, AP, MCP/F/D TRP/AUTOTHROTTLES, WITH FGS ADVISORY  LIGHTS , FGC1 AND YAW DAMPER.  MX REMOVED AND REPLACED FLIGHT GUIDANCE COMPUTER IAW RH AMM 22-10-11-201.  REMOVED AND REPLACED FLIGHT GUIDANCE COMPUTER IAW RH AMM 22-10-11-201.  RTS TEST GOOD.  REF 22-10-2 PG 5001.  MX SCREEN DIAGNOSTICS RECORDED FGC FAILURES DURING LAST LEG OF FLIGHT.  AC GOOD FOR SERVICE.
